Skip to Content

Can some1 who has been on effexor xr have stress seizures later on after they have been off the med?

Responses (1)

Weinrott 7 Mar 2012

Hi Ginaxx1. My enstranged ex was on the highest possible dosage of Effexor ER. It was prescribed for extreme PTSD. After five years, my ex decided to go off the Effexor. The doctor advised against this, but titrated my ex down. This took about three to four months. To the best of my knowledge, my ex has never had a seizure of any kind- related to or not related to getting off Effexor ER. It may be different if you have a history of seizures, take other medications, or have any undiagnosed medical problems. I encourage you to find a supportive doctor who will gradually take you off the Effexor. If you have supportive family and/or friends- consider having them help you with encouragement and advoid anyone negative. Best of luck to you, may you have good health. ~ Weinrott

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions